# SDR DAT2004F00003

- Difficulty date: October 23, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N937MA
- Make and model: Stbros SD330
- Aircraft serial: SH3040
- Engine: Pwa PT6A45R
- Propeller: Hartzl HCB5MP3
- System (JASC): 6100 · Propeller System
- Part: Bolt
- Part number: B3339
- Condition: Cracked
- Location: Prop Attach
- Part time: 390 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED AINT AD86-06-02 (PROP TORQUE) WAS COMPLIED WITH ON THE LT SIDE.  ONE PROP ATTACHMENT BOLT, PN B3339 WAS FOUND LOOSE AND ONE BROKEN.  ALL EIGHT (8) PROP ATTACHMENT BOLTS (PN B3339) AND WASHERS (PNA20482) WERE REMOVED AND REPLACED WITH NEW ONES PURCHASED FROM MFG, PN NR 009048.  AD WAS COMPLIED WITH IAW MFG SRM 140A AND IS NEXT DUE AT 19520.9 TAT.  AIRCRAFT WAS RETURNED TO SERVICE.
